Key result
Anticancer treatments, particularly anthracyclines, can cause right ventricular dysfunction that may precede left ventricular damage and contribute to cardiovascular symptoms such as dyspnea.
Why the study?
Cardiotoxicity remains a major challenge in treating cancer patients despite improvements in cancer life expectancy from advanced treatments and new drugs.
Do cardiotoxic cancer therapies cause right ventricular dysfunction, and how can it be detected?
Do cardiotoxic cancer therapies cause right ventricular dysfunction, and how can it be detected?
Right ventricular dysfunction is a significant consequence of cardiotoxic cancer therapies that may precede left ventricular dysfunction and should be monitored using advanced imaging techniques.
Cardiotoxicity is one of the challenges of treating a cancer patient. With the advancement of treatment methods and the production of new drugs, the life expectancy of cancer patients improved significantly.
No takes yet. Share an insight, caveat, or question.
Mina Mohseni (2023) conducted a review in Cancer. Anticancer drugs (e.g., anthracyclines, HER2 inhibitors, TKIs, immune checkpoint inhibitors) was evaluated. Anticancer treatments, particularly anthracyclines, can cause right ventricular dysfunction that may precede left ventricular damage and contribute to cardiovascular symptoms such as dyspnea.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: